# SDR P5CA9700349

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Deteriorated
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FORWARD EDGE AND WEDGE ON RIGHT WING GEAR STRUT DOOR.  REPAIRED WITH FIBERGLASS OVERLAYS PER BAC SRM 51-40-09.
